# SDR DXTA2012111605183

- Difficulty date: November 15, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Beech 400A
- Aircraft serial: RK385
- Aircraft time: 3,950 hours, 3,673 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PEDALS WERE STIFF WITH NO RESISTANCE AND PLANE WAS NOT SLOWING.  UPON EMERGENCY BRAKE APPLICATION, THE BRAKE PEDALS REENGAGED.  FOUND AIR IN BRAKE SYSTEM. PERFORMED BRAKE BLEED AND EMERGENCY SYSTEM PURGE IAW MM 32-40-00-201. SERVICED EMERGENCY BRAKE NITROGEN IAW MM 12-10-00. RESET AND SAFETIED EMERGENCY BRAKE CONTROL. TAXIED ACFT. BRAKES OPS CHECKED GOOD.
